# SDR CA060708001

- Difficulty date: June 24, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950099
- Condition: Failed
- Location: Right
- Part time: 6,557 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED THAT THEY GOT RT PACK AUTO FAIL CAUTION AND THEN HAD A STRONG ELECTRICAL BURNNG SMELL /SMOKE IN REAR SECTION OF CABIN. THE PACK WAS REMOVE AND REPLACED IAW AMM.   PLEASE ADD THE MFG IN THE MANUFACTURER MENU.   THANK YOU  (TC  20060708001)
